A ternary mixture model with dynamic boundary conditions
Shuang Liu, Yue Wu, and Xueping Zhao, Mathematical Biosciences and Engineering, 2024. DOI: 10.3934/mbe.2024091. Download
Cell polarity and movement with reaction-diffusion and moving boundary: rigorous modeling and robust simulations
Shuang Liu, Li-Tien Cheng, and Bo Li, SIAM Journal on Applied Mathematics (2023): S515-S537. Download
Universal AMG Accelerated Embedded Boundary Method Without Small Cell Stiffness
Zhichao Peng, Daniel Appelö, and Shuang Liu, Journal of Scientific Computing, 2023, DOI: 10.1007/s10915-023-02353-9. Download
Exponential Time Differencing Method for a Reaction- Diffusion System with Free Boundary
Shuang Liu and Xinfeng Liu, Communications on Applied Mathematics and Computation(2023): 1-18. Download
Explicit-Solute Implicit-Solvent Molecular Simulation with Binary Level-Set, Adaptive-Mobility, and GPU.
Shuang Liu, Zirui Zhang, Li-Tien Cheng, and Bo Li, Journal of Computational Physics, (2022): 111673. Download
A Parallel Cut-Cell Algorithm for the Free-Boundary Grad--Shafranov Problem
Shuang Liu, Qi Tang, and Xian-Zhu Tang, SIAM Journal on Scientific Computing 43, no. 6 (2021): B1198-B1225. Download
Invasive behaviour under competition via a free boundary model: a numerical approach
Kamruzzaman Khan, Shuang Liu, Timothy M. Schaerf, and Yihong Du, Journal of Mathematical Biology 83, no. 3 (2021): 1-43. Download
Numerical studies of a class of reaction–diffusion equations with Stefan conditions
Shuang Liu, Yihong Du, and Xinfeng Liu, International Journal of Computer Mathematics 97, no. 5 (2020): 959-979. Download
Krylov implicit integration factor method for a class of stiff reaction-diffusion systems with moving boundaries Shuang Liu and Xinfeng Liu, Discrete & Continuous Dynamical Systems-B 25, no. 1 (2020): 141-159. Download
Numerical methods for a two-species competition-diffusion model with free boundaries Shuang Liu and Xinfeng Liu, Mathematics 2018, 6, 72. Download
A Liouville type theorem for higher order Hardy–Hénon equation in R^n
Tingzhi Cheng and Shuang Liu, Journal of Mathematical Analysis and Applications 444, no. 1 (2016): 370-389. Download